# SDR AALA202111179098

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 30,591 hours, 12,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR 4R IS HARD TO ARM AND DISARM SLIDE. CLEANED DEBRIS AND LUBED ENTRY DOOR 4R GIRT BAR FITTING PER JJOB CARD 26C80012002.
